Kriqit...knee buckling is how my C started. So, what were your emotional triggers to cause it?
You are now on Adderall to control your EDS and Imipramine (Tofranil) to control the Cataplexy...and you feel better. I HOPE, HOPE, HOPE that it stays that way for you.That's how I started out in '86 except substitute Ritalin for the Adderall. And I had the psg/mslt BEFORE any medication...and you should be clean of all medication before taking those tests too. DAMN BUT THERE'S A REALLY BAD ECHO ON THIS FORUM.
Here's some personally experienced warnings for you...
1) Do not ever stop Imipramine cold turkey...you will experience the worst rebound cataplexy possible. Buckling knees is a walk in the park by comparison.
2) Watch out also for weight gain on Imipramine...about 10 pounds a month...and don't assume that it will come off if you stop the med.
3) I hope you have someone close to you who knows you well enough to recognize IF you go off the rails on this combo...I'm talking about irritability, short fused anger and losing your temper very easily about nothing much at all.
These things may not happen to you at all. This is just a warning to be aware...'cuz they sure as hell happened to me.